Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 19, 2016, 5:52 PM EDT for Chattahoochee County, Marion County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2016, 5:52 PM EDT (21:52 UTC)
- Expired
- May 19, 2016, 6:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
Counties Chattahoochee County, GA, Marion County, GA
The radar
The Atlanta radar (KFFC), 106 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 74 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
114
WWUS82 KFFC 192152
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EDT THU MAY 19 2016
GAZ089>091-192230-
MUSCOGEE GA-MARION GA-CHATTAHOOCHEE GA-
552 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MUSCOGEE...MARION
AND CHATTAHOOCHEE COUNTIES UNTIL 630 PM EDT...
AT 552 PM EDT...A STRONG THUNDERSTORM WAS NEAR NORTH FORT
BENNING...OR 9 MILES NORTH OF CUSSETA...MOVING EAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BUENA
VISTA...CUSSETA...NORTH FORT BENNING...BRANTLEY...EELBECK/WEST FORT
BENNING...ZELLOBEE...MARION
ESTATES...CHRISTOPHER...JUNIPER...DRANEVILLE... MANTA...OAKLAND AND
RENFROE.
LAT...LON 3220 8460 3223 8462 3223 8470 3230 8491
3253 8478 3253 8468 3252 8469 3253 8465
3253 8460 3252 8460 3253 8457 3253 8444
3252 8443 3249 8443 3216 8448
TIME...MOT...LOC 2152Z 278DEG 10KT 3243 8472
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 19, 3:23 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, May 19, 3:23 PM EDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 323 PM EDT THU MAY 19 2016 .SHORT TERM /Tonight through Friday Night/... Some redevelopment of showers and thunderstorms expected this afternoon and evening in the moist and unstable air mass. First short wave was exiting the GA coast this afternoon with the next wave expected to begin affecting the forecast area by sunrise. winds have become easterly over much of the area as a wedge builds into the state. Wedge should remain in place until passage of the surface system Friday night. North GA should be more stable with most of the thunderstorms across central. However...with deep tropical moisture available and moderate instability...a few storms could become strong Friday and Friday night with a marginal risk of severe. Heavy rain remains a threat and one to two inches for most places seems reasonable for the entire event. Have tweaked the highs down a bit mainly eastern areas for Friday. Otherwise temperatures look okay. 41 .LONG TERM /Saturday through Thursday/... No major changes made to the extended forecast. The extended forecast begins at the end of the event that starts in the short term. Main trof axis shifts east by saturday and most of the western half of the state should go clear and dry out. however...the trof is expected to transition to a cut off low off the N. Carolina coast during the day Sunday. Wrap around moisture and disturbances riding down the backside of the trof may allow for some SHRA/TSRA Sunday...but it looks like the ridge will build in very fast Sunday morning from the Western Great lake states. this ridge should help keep any precipitation from developing across our area so have taken pops out of the forecast except for extreme eastern portions of the state sunday afternoon. Much drier air works into the region Monday but is quickly overtaken by slight west to northwesterly flow Tuesday. Reintroduced rain chances as a disturbance in that flow may roll through late Tuesday. Temps by Monday through mid-week are expected to creep back above normal. 01 && .Previous... .LONG TERM /Friday Night through Wednesday/... The extended period begins in the middle of an ongoing event as a trof axis is working east across the region. Showers and thunderstorms are expected to be fairly widespread during the evening hours friday as a surface low tracks across north GA or southern TN. Complicated by a wedge in place at the surface...severe weather probabilities are difficult to determine as the wedge should be eroding during the day and evening. Best chances for severe should be confined to the area surrounding the wedge boundary...wherever that ends up setting up and eroding to. SPC has put the entire region in a marginal risk with the slight risk region butting up against the southern CWA boundary. Instability appears to be the biggest question mark and limiting factor...however...given the decent veering in the lowest 3 km as a result of easterly flow within the wedge zone...any uptick in instability would increase the severe probs. Also not very impressed with mid-level lapse rates aoa 5.5 deg c/km per GFS...would like to see those numbers closer to 6.5 for higher confidence in the severe potential. Believe those numbers are lower as a result of the very saturated column. PW values on Friday PM are pushing 1.75 inches across the Central and North part of the state...which is at the climatological maximum for this time of year. As a result...very heavy downpours with any thunderstorms can be expected and rainfall rates may become an issue in some of the areas that more commonly flood. Hi-res WRF runs suggest a line of storms moving into the state around 18z on Friday with greatest focus south of I-20. Too early to tell at this point as Gulf Coast convection could also play a role in what transpires. Nonetheless...showers and storms should be numerous Friday and Friday night and continue to carry likely pops. main trof axis shifts east by saturday and most of the western half of the state should clear out and dry out. however...the trof is expected to transition to a cut off low off of the N. Carolina coast during the day Sunday. Wrap around moisture and disturbances riding down the backside of the trof would allow for some showers...maybe a TS to occur on Sunday...particularly East of I-75. very dry air works in by monday but is quickly overtaken by slight west to northwesterly flow by tuesday. Reintroduced rain chances as a disturbance in that flow may roll through late Tuesday. Temps by Monday through mid-week are expected to creep back above normal. KS AVIATION... 18Z Update... Expect mvfr to low vfr this afternoon...except for some persistent ifr mainly KAHN area. Some redevelopment of showers and thunderstorms this afternoon and evening and will monitor to see when the taf sites may be affected. Convection expected to increase across the area Friday morning and into the afternoon with the approach of the next short wave. Winds gradually becoming northeast and lasting into Friday. //ATL Confidence... 18Z Update... medium confidence all elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 59 67 60 79 / 40 80 80 40 Atlanta 62 71 62 77 / 40 80 70 30 Blairsville 56 65 57 73 / 50 70 80 40 Cartersville 60 72 59 77 / 40 70 70 30 Columbus 66 76 65 81 / 30 80 70 30 Gainesville 59 66 59 76 / 40 80 80 30 Macon 64 76 66 82 / 40 80 70 30 Rome 60 72 60 78 / 40 70 60 20 Peachtree City 61 72 61 78 / 40 80 70 30 Vidalia 67 81 68 83 / 50 60 80 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....01 AVIATION...41
Hazardous weather outlook, May 19, 5:15 PM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 515 PM EDT THU MAY 19 2016 GAZ006>009-013>016-020>025-027-031>039-042>062-066>076-078>086- 089>098-102>113-200900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL- CHATTAHOOCHEE-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-CRISP- DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-FORSYTH- GILMER-GLASCOCK-GREENE-GWINNETT-HALL-HANCOCK-HARRIS-HEARD-HENRY- HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS- LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-SPALDING- STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-TOWNS- TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALTON-WARREN-WASHINGTON- WEBSTER-WHEELER-WHITE-WILCOX-WILKES-WILKINSON- 515 PM EDT THU MAY 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT... A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A STALLED FRONTAL BOUNDARY ALONG THE INTERSTATE 85 CORRIDOR... TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS... MAINLY SOUTH OF INTERSTATE 85 THROUGH THE EVENING HOURS. A FEW STORMS COULD BECOME STRONG TO SEVERE ACROSS MAINLY PARTS OF CENTRAL GEORGIA THIS EVENING. THE THUNDERSTORM THREAT WILL GREATLY DIMINISH BY MIDNIGHT WITH LOSS OF DAYTIME HEATING. WEATHER HAZARDS EXPECTED... THE MAIN STORM THREATS WILL BE BRIEF STRONG GUSTY WINDS... FREQUENT LIGHTNING AND VERY HEAVY RAINFALL IN A SHORT PERIOD OF TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE ON FRIDAY AND FRIDAY NIGHT. THERE IS A CHANCE THAT A FEW STORMS COULD BE SEVERE PRODUCING FREQUENT LIGHTNING AND GUSTY WINDS. HEAVY RAINFALL IS EXPECTED DURING THE AFTERNOON AND EVENING HOURS ON FRIDAY WITH AMOUNTS OF 1 TO 2 INCHES COMMON. SOME LOCATIONS MAY RECEIVE UP TO 3 INCHES BY SATURDAY AM. A FEW ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE BOTH SATURDAY AND SUNDAY ALTHOUGH THE GREATEST RISK WILL BE ALONG AND EAST OF INTERSTATE 75. WEATHER HAZARDS EXPECTED... HEAVY RAINFALL...FREQUENT LIGHTNING...AND STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. GAZ001>005-011-012-019-030-041-200400- CATOOSA-CHATTOOGA-DADE-FLOYD-GORDON-HARALSON-MURRAY-POLK-WALKER- WHITFIELD- 546 AM EDT THU MAY 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST GEORGIA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED TODAY OR TONIGHT .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE ON FRIDAY AND FRIDAY NIGHT. THERE IS A CHANCE THAT A FEW STORMS COULD BE SEVERE PRODUCING FREQUENT LIGHTNING AND GUSTY WINDS. HEAVY RAINFALL IS EXPECTED DURING THE AFTERNOON AND EVENING HOURS ON FRIDAY WITH AMOUNTS OF 1 TO 2 INCHES COMMON. SOME LOCATIONS MAY RECEIVE UP TO 3 INCHES BY SATURDAY AM. A FEW ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE BOTH SATURDAY AND SUNDAY ALTHOUGH THE GREATEST RISK WILL BE ALONG AND EAST OF INTERSTATE 75. WEATHER HAZARDS EXPECTED... HEAVY RAINFALL...FREQUENT LIGHTNING...AND STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, May 19, 3:57 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EDT THU MAY 19 2016
GAZ048-056>059-192030-
HENRY GA-SPALDING GA-NEWTON GA-JASPER GA-BUTTS GA-
357 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY...EASTERN
SPALDING...SOUTHERN NEWTON...NORTHWESTERN JASPER AND BUTTS COUNTIES
UNTIL 430 PM EDT...
AT 357 PM EDT...A STRONG THUNDERSTORM WAS NEAR JENKINSBURG...OR 7
MILES NORTHWEST OF JACKSON...MOVING EAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE JACKSON...LOCUST
GROVE...FLOVILLA...JENKINSBURG...STEWART...MCKIBBEN...
EUDORA...WORTHVILLE...STARK...INDIAN SPRINGS STATE
PARK...OLA...TURTLE COVE...NORTH ALCOVY AND FINCHERVILLE.
LAT...LON 3347 8411 3344 8375 3319 8383 3319 8384
3320 8384 3319 8385 3320 8387 3320 8389
3329 8416
TIME...MOT...LOC 1957Z 284DEG 10KT 3337 8405Special weather statement, May 19, 4:47 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
447 PM EDT THU MAY 19 2016
GAZ081-091>095-104-105-192115-
MARION GA-SUMTER GA-MACON GA-SCHLEY GA-CRAWFORD GA-PEACH GA-
HOUSTON GA-DOOLY GA-
447 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION...
NORTHEASTERN SUMTER...MACON...SCHLEY...SOUTHERN CRAWFORD...PEACH...
HOUSTON AND NORTHWESTERN DOOLY COUNTIES UNTIL 515 PM EDT...
AT 447 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR FORT VALLEY TO NEAR IDEAL TO NEAR ELLAVILLE...AND
MOVING EAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PERRY...FORT
VALLEY...ELLAVILLE...OGLETHORPE...WARNER ROBINS...
CENTERVILLE...BYRON...UNADILLA...MONTEZUMA...MARSHALLVILLE...BYROMVIL
LE... IDEAL...ANDERSONVILLE...DOOLING...ROBINS AIR FORCE
BASE...PUTNAM...GARDEN VALLEY...DOYLE...FOUNTAINVILLE AND GROVANIA.
LAT...LON 3225 8454 3240 8420 3252 8407 3253 8400
3256 8403 3264 8395 3263 8354 3261 8355
3258 8354 3257 8355 3254 8354 3253 8354
3250 8352 3249 8349 3244 8349 3234 8359
3213 8403
TIME...MOT...LOC 2047Z 279DEG 24KT 3258 8393 3241 8410 3228 8439Special weather statement, May 19, 5:31 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EDT THU MAY 19 2016
GAZ050-060-061-192200-
GREENE GA-PUTNAM GA-HANCOCK GA-
531 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GREENE...SOUTHEASTERN
PUTNAM AND HANCOCK COUNTIES UNTIL 600 PM EDT...
AT 531 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES SOUTH OF REYNOLDS
PLANTATION...OR 11 MILES EAST OF EATONTON...MOVING EAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SPARTA...SPRINGFIELD...OCONEE SPRINGS PARK...CULVERTON...POWELTON...
SHOULDERBONE...DEVEREUX AND ROCKVILLE.
LAT...LON 3322 8282 3320 8283 3320 8325 3338 8328
3344 8293 3344 8285 3343 8284 3342 8284
3322 8280
TIME...MOT...LOC 2131Z 263DEG 16KT 3330 8318Special weather statement, May 19, 5:34 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT THU MAY 19 2016
GAZ059-060-072-073-192200-
BALDWIN GA-JONES GA-JASPER GA-PUTNAM GA-
534 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BALDWIN...NORTHERN
JONES...SOUTHEASTERN JASPER AND SOUTHWESTERN PUTNAM COUNTIES UNTIL
600 PM EDT...
AT 534 PM EDT...A STRONG THUNDERSTORM WAS 10 MILES NORTHWEST OF
GRAY...MOVING EAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...GRAY...MERIWETHER...JARRELL
PLANTATION...STANFORDVILLE... RESSEAUS
CROSSROADS...HADDOCK...BLOUNTSVILLE...BRADLEY...WAYSIDE...ROUND
OAK...BROWNS CROSSING...HILLSBORO...ETHRIDGE AND PLANT HARLEE BRANCH.
LAT...LON 3301 8337 3301 8373 3303 8372 3308 8377
3319 8379 3329 8326 3323 8325 3319 8327
3318 8325
TIME...MOT...LOC 2134Z 275DEG 22KT 3312 8367Special weather statement, May 19, 5:46 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
546 PM EDT THU MAY 19 2016
GAZ072-073-083-084-192215-
TWIGGS GA-WILKINSON GA-BALDWIN GA-JONES GA-
546 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TWIGGS...NORTHERN
WILKINSON...SOUTHEASTERN BALDWIN AND SOUTHEASTERN JONES COUNTIES
UNTIL 615 PM EDT...
AT 546 PM EDT...A STRONG THUNDERSTORM WAS NEAR IVEY...OR 12 MILES
SOUTHWEST OF MILLEDGEVILLE...MOVING EAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...GORDON...IVEY...MCINTYRE...MIDWAY-HARDWICK...JAMES...
SCOTTSBORO...COOPERS...HARDWICK...MOUNTAIN SPRINGS...GREENBERRY
CROSSROADS...PANCRAS AND ALLENWOOD.
LAT...LON 3279 8343 3297 8350 3302 8336 3314 8312
3311 8311 3308 8312 3305 8310 3306 8308
3299 8305 3297 8306 3297 8307 3295 8307
3291 8305 3288 8304
TIME...MOT...LOC 2146Z 247DEG 12KT 3293 8334Special weather statement, May 19, 5:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EDT THU MAY 19 2016
GAZ089>091-192230-
MUSCOGEE GA-MARION GA-CHATTAHOOCHEE GA-
552 PM EDT THU MAY 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MUSCOGEE...MARION
AND CHATTAHOOCHEE COUNTIES UNTIL 630 PM EDT...
AT 552 PM EDT...A STRONG THUNDERSTORM WAS NEAR NORTH FORT
BENNING...OR 9 MILES NORTH OF CUSSETA...MOVING EAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BUENA
VISTA...CUSSETA...NORTH FORT BENNING...BRANTLEY...EELBECK/WEST FORT
BENNING...ZELLOBEE...MARION
ESTATES...CHRISTOPHER...JUNIPER...DRANEVILLE... MANTA...OAKLAND AND
RENFROE.
LAT...LON 3220 8460 3223 8462 3223 8470 3230 8491
3253 8478 3253 8468 3252 8469 3253 8465
3253 8460 3252 8460 3253 8457 3253 8444
3252 8443 3249 8443 3216 8448
TIME...MOT...LOC 2152Z 278DEG 10KT 3243 8472The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 6:22 AM EDT | Special Weather Statement | FFC | Taylor | 38 min |
| May 19, 8:36 AM EDT | Special Weather Statement | FFC | Baldwin, Jones, Twiggs, Wilkinson | 39 min |
| May 19, 8:59 AM EDT | Special Weather Statement | FFC | Dodge, Pulaski, Wilcox | 31 min |
| May 19, 9:10 AM EDT | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Johnson, Putnam, Washington and 1 more | 50 min |
| May 19, 9:41 AM EDT | Special Weather Statement | FFC | Emanuel, Jefferson, Johnson, Laurens, Treutlen, Washington | 64 min |
| May 19, 10:43 AM EDT | Special Weather Statement | FFC | Emanuel, Jefferson, Montgomery, Telfair, Toombs, Treutlen and 1 more | 32 min |
| May 19, 11:34 AM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs | 26 min |
| May 19, 3:39 PM EDT | Special Weather Statement | FFC | Crawford | 36 min |
| May 19, 3:57 PM EDT | Special Weather Statement | FFC | Butts | 33 min |
| May 19, 4:03 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 42 min |
| May 19, 4:39 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Peach, Twiggs | 34 min |
| May 19, 4:47 PM EDT | Special Weather Statement | FFC | Houston, Macon, Peach, Schley | 28 min |
| May 19, 5:31 PM EDT | Special Weather Statement | FFC | Hancock | 29 min |
| May 19, 5:34 PM EDT | Special Weather Statement | FFC | Jones | 26 min |
| May 19, 5:46 PM EDT | Special Weather Statement | FFC | Baldwin | 29 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.